Couldn't find what you looking for?

TRY OUR SEARCH!

:( My psychiatrist has prescribed Seroquel to help me stop thinking about stuff at night and waking up so frequently with panic or anxiety. I have co-morbid depression for which he has prescribed Effexor-ER and Edronax. All good things in his treatment plan. Main problem is that all of the above can give you constipation, a dry mouth and weight gain which also need monitoring.

Loading...

Yes, you are right, most of these drugs do cause side effects. My mother is suffering from depression and she has been taking antidepressants (don’t know which exactly) and she has been taking them for 7 years now. She doesn’t have problems with bowel movements but she still suffers from dry mouth, she has gained weight (after losing tonz), suffers from insomnia and who knows what else that she isn’t even interpreting as the drugs’ side effects.
Different people have different reactions to the same drug and different results, so everything is individual, but the drugs often do cause something adverse reactions.

For example, Seroquel besides that is known for putting you asleep 24/7 has very good behavior effects on some people and devastating on others. Some people have even experienced more devastating symptoms after taking Seroquel than they had before starting the drug.

What we have to do is realize that all of the side effects are just side effects, some bearable, some not and depending on whether the drug has a good impact on us, decide whether we want to deal with these side effects or not.
Reply

Loading...

I have been on Seroquel for almost 5 years. If it were not for Seroquel, I would probably still be in an institution. It took nearly 10 years to find the combination of medication for me. I now take 800mg of Seroquel a night. The reason I love it is that when I am going to sleep, I don't feel anything flowing through my veins, like most drugs do. I go to sleep gently and wake up nicely. I cannot sleep without any sleep aid. I can stay up like 3 to 4 days at a time without any kind of medication. I am very psychotic. You just cannot imagine. I do take about 11 different kinds of meds. For my cholesterol, depression, restless leg syndrom, and several other things. I can never remember them all. Anyway, my meds nurse told me that Seroquel has come out with a new medication. I could take 400mg of Seroquel during the day, without any sleepaid in it. Then take the one with the sleepaid at nighttime as usual. Yes, I have gained weight, but I have started fighting back. (figuratively speaking). And yes, I die of thirst if I do not have water in my hand 24/7. I had emergency surgery last year and then had complications. I was off of my meds for almost a week, talk about hallucinations. Finally after 4 days of not being able to sleep I begged them to at least give me my Seroquel and finally I slept for like a whole day and then some. I have been in and out of mental hospitals for so many years. And now I have been out for almost 5 years. I take my medication as I am prescribed, go to bed and get rest and take each day as it comes. I am blessed with an awesome husband who has stood by me through it all and I do mean through it all. I look forward to this new site. I am not a doctor or a nurse or anything like that. All I have to offer is what has and has not worked for me. 8)
Reply

Loading...